# SDR SWAA2022052508857

- Difficulty date: May 17, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 70,806 hours, 41,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT VAPOR BARRIER LH STA 663 CRACKED / [01] LOCATED AND DRILLED NEW SUPPORT ANGLE AT VAPOR BARRIER L/H STA 663 PER REF B737-700 SRM51-40-05-0G-0.;[02] VERIFIED STEP 1. OK TO TREAT AND PRIMER.;[03] TREATED AND PRIMED NEW HOLES ON NEW ANGLE PER REF B737-700 AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.;[04] LOCATED AND DRILLED NEW SUPPORT ANGLE;TREATED AND PRIMED NEW HOLES AT VAPOR BARRIER L/H STA 663 PER REF B737-700 SRM51-40-05-0G-0.;[05] LOCATED AND DRILLED NEW SUPPORT ANGLE;TREATED AND PRIMED NEW HOLES AT VAPOR BARRIER L/H STA 663; INSTALLATION OF THIS SUPPORT ANGLE IS ACCOMPLISHED ON CARD (TTG8Q00CGDYE) PER REF B737-700 SRM51-40-05-0G-0.;[06] VERIFIED STEPS 3;4 AND 5.
